# SDR SWIA200717975

- Difficulty date: February 13, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft time: 7,779 hours, 5,119 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB EXTRUDED ANGLE STIFFENER CRACKED AT 2ND STEP.    (DISCOVERED DURING C-CHECK INSPECTION) INSTALLED REPAIR DOUBLER AND FILLER PER CRJ700/900 SRM 51-71-59-001-001-A01.
